# SDR 2006UALA00608

- Difficulty date: March 28, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 26,806 hours, 10,100 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AFTER TAKEOFF.  IMPACT BELOW NOSE.  RADAR ANTENNA MAKES GRINDING NOISE DURING SWEEP.  RADOME DAMAGED.
